Bullous Pemphigoid is the large fluid filled blistering rare skin disease. This occurs when our immune system attacks the thin layer of inner tissue of outer layer of skin. Exact reason for the abnormal immune response is unknown, but this can be triggered by certain drugs like Phenacetin, Captopril, Ibuprofen, Penicillamine, etc. A 42 years old male patient of known diabetic mellitus joined in inpatient department of the hospital with chief complaints of itching, fluid filled blisters since 1 week over chest and lower limbs and scalp and gradually progressed to upper limb and face. On examination of past history, two months back he admitted in hospital with same complaints. He was treated with Corticosteroids, anti-histamine, vitamin supplement and antibiotics. Metformin is widely used as first line agent for treatment of type-2 diabetes mellitus. Drug induced Bullous Pemphigoid has been associated with many drugs, but Metformin is not one among them. Here we a report a case on Metformin induced recurrent attack of Bullous Pemphigoid.